# SDR VNAA2015042300024

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,334 hours, 25,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 LOWER AFT WEB IS CORRODED BETWEEN RBL 33 AND RBL 39 ABOVE CROSSBEAM. REPAIRED IAW REO 670-53-11-594.
